# SDR HALA2009032700113

- Difficulty date: March 27, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 86,968 hours, 16,822 cycles
- System (JASC): 3451 · DME/TACAN System
- Part: Iru
- Condition: Misaligned
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, AFTER LANDING RECEIVED RIGHT IRS FAULT EICAS AND FAULT LIGHT ILLUM ON RIGHT IRU.  REALIGNED IRU'S PERFORMED OPERATIONAL CK PER M/M 34-21-00, NO FAULTS NOTED OK FOR CONT SERVICE.
